Some open problems in parameterized complexity related to the work of Jianer Chen

Michael Fellows

    Research output: Contribution to journalArticlepeer-review

    Abstract

    This short paper highlights some open problems related to the work of Jianer Chen in the area of parameterized/multivariate algorithmics.
    Original languageEnglish
    Pages (from-to)325-328
    Number of pages4
    JournalTsinghua Science and Technology
    Volume19
    Issue number4
    DOIs
    Publication statusPublished - 2014

    Fingerprint Dive into the research topics of 'Some open problems in parameterized complexity related to the work of Jianer Chen'. Together they form a unique fingerprint.

    Cite this